MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.(empty strip vial returned).Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results, multiple error codes and medical attention.(b)(6)-support manager, is emailing on behalf of the customer.The customer is concerned with tests results from results obtained of 126 and 142mg/dl.The product is storage location is undisclosed.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is undisclosed.The meter memory was reviewed for previous test result history (date / time not set): (b)(6).Concerns are the 126 and the 142mg/dl from the meter's memory.This was an email.The report having a patient who was presenting with signs of stroke.Testing the patient's blood glucose in the ambulance with this meter and getting a result of 126mg/dl.When they got to the emergency room, the blood glucose was re-checked with the hospital system (unknown as to what system is) and the blood glucose result was 26mg/dl for which the patient required immediate treatment for sever hypoglycemia.The date was possibly (b)(6) 2017, and there is such a result in this meter for that date.They also reported another incident with this meter where the blood glucose of the patient testes in the ambulance at 142mg/dl and then it was 32mg/dl when tested in the emergency room with the er's blood glucose system (unknown as to which system).The date was possibly (b)(6) 2017 and there is such result in this meter for that date.This meter also has a control solution result stored , but there is no date/time and no result, only a dash line across the meter face.They complain of receiving multiple error code e0, e2,e-3, e4 and e-5 but i cannot tell if that complaint is specific to this meter.No information regarding whether the results were taken fasting on the expected blood results.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6463892
Report Number1000113657-2017-00629
Device Sequence Number476141
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMT2216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2017
Initial Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY